On the Conjugacy Problem in a Free Product with Commuting Subgroups.
Mathematische Annalen, Tome 221 (1976), pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__221_162829,
author = {R. Daniel Hurwitz},
title = {On the {Conjugacy} {Problem} in a {Free} {Product} with {Commuting} {Subgroups.}},
journal = {Mathematische Annalen},
pages = {1--8},
year = {1976},
volume = {221},
zbl = {0308.20027},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__221_162829/}
}
R. Daniel Hurwitz. On the Conjugacy Problem in a Free Product with Commuting Subgroups.. Mathematische Annalen, Tome 221 (1976), pp. 1-8. http://geodesic.mathdoc.fr/item/MAN_1976__221_162829/